Infection on the epididymis. On antibiotics. Pus cells in urine. What is wrong?
Good afternoon doctor. Recently, I was diagnosed wiith some infection on my testis epididymis. I was given lots of antibiotics like amikacin, pipzo 4.5gm injection for 5 days twice. After two weeks I was asked to do urine analysis. Now I got everything normal i my report except Pus cells 10-15/hpf and Epithelaial Cells - 4-5/hpf. Is it o.k or is it abnormal?
Welcome to HCM,
As all your problem is solved due to use of proper antibiotics bu it seems that still you are having urinary tract infection present.
That means bacteria present in urinary tract are not sensitive to these antibiotics.
Go for urine report routine and culture and sensitivity test to find out type of organisms and antibiotics working against them.
After report go for specific antibiotic medicine course for long time and you will be completely alright.
Take plenty of water and some Alkalizer syrup.
Ok and bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I ve had a swollen epididymis for a year now. The pain and swelling normally comes about after a prolonged period of arousal or after ejaculation. It doesn t hurt immediately after but only when I urinate 3/4 hours later (it also stings). After urination the pain proceeds. I haven t got an STI, ultrasound was fine and so was the blood tests. I m very bemused and fed up of this, especially after I ve just got a girlfriend. Please can you give me an insight on what s wrong if you can?
I am 28 year s now. I have been suffering by epididyo orchitis(both sides) for ten years. Both testicle have been shrinkage already. Still I feel pain only in my left epididymis. Both epididymises are swollen.I have been confessed wrong treatment.I am in terribly panic. What can i do now. Please give me better solutions and advices.
I have pain and swelling in epididymis for a month even after taking Augumentin 625 for two weeks the infection has persisted now doctor has prescribed niftran 100 two times daily.Also there was no bacteria found in my urine culture,has ultrasound of testis,abdomen nothing was abnormal can niftran make go away the infection.
my dad has a UTI and the urine cuture reports sensitivity to Nitrofurantoin and gentamicin only as first line antibiotics. For second line antibiotics the sensitivity is to Amikacin. He is an oncology patient with primary operated colorectal Ca with secondaries in lungs and liver. Renal functions are fine and he has underlying diabetes controlled on orals. What medication for UTI based on culture should be used
Recently i got urine infection and high fever 104* more colds feel Doctor prescribed antibiotcis for 5days course. Later for 7 days (4 injection AMICIM 500mg2ml (AMIKACIN SULPHATE) ,BALOFLOXACIN tablets100mg,DOMZOLE Capsules,CARTEL-P (nimesulide+Paracetamol three time) one syrup Bayer s twice a day . Now i got the urin tested. PUS Cells. is FULL FIELD and EPITHELIAL Cells. is 0-1 my age is 26 Please sir I Need suggestion Rahul Biswas Thank you Sir
Hello Doctors, History :- My child is 13 months old and she had diarrhea before 3 months. At that time I have hospitalized her for three days. Then it was recovered. But after that she has same problem at least once in a month. Now again she has a same problem i.e. diarrhea. we have consulted a pediatric doctor. According his advice we have done the STOOL CULTURE AND SENSITIVITY test, test result shows :- Pus cells and motile bacilli seen. Organism Isolated : E.Coli. Treatment Given : OQM Syrup 2 times a day & Amikacin (Product Name : Mikacin) 250 Inj 1cc a day. (4 doses are given) Que. :- 1) why this infection occurs so often? 2) How to prevent this infection? 3) What are the effects on child s health in long term.
hi doctor my sister who is 37 yrs, 5ft 2 and weighs 57kg is suffering form loose motions for the past 8 days. she is admitted in hospital and is taking amikacin 500mg,attcorlin 100mg,omez inj 20mg,refagut 200mg,iv albumin,librex and enuff cap. .she has not had any solid foods for the past 8 days. she had vomiting initially but now it has stopped.she has started getting blood in stools and there is no improvement.what is the next step to be taken?what could be the cause?could it be e-coli?
Hello doctor, my 3 week old son got a fever of 100.4F which increased irrespevtive of small doses of paracetomol to 101.F. We took some tests and I have attached the reports. A full sepsis screening was done including spinal tap . Piptaz and...
Hi sir my mom name is ambujam . In November 2016 she had been admitted in hospital because she felt severe pain in her leg and not able to sit or stand . In the very beginning of her diagnosis they suspected malignancy later after all tests and...
My Son XXXXXXX XXXXXXX was suffering with high fever 104-105 C. We got him admitted in a hospital and following tests were done - CRP, CUE, Dengue, Thyphoid, Malaria . All tests were normal except CRP. It was 51, where as normal range is below 3....